IDEAS home Printed from https://ideas.repec.org/a/eee/eecrev/v39y1995i2p245-251.html
   My bibliography  Save this article

A note on the equivalence of time consistency and subgame perfection in stochastic games

Author

Listed:
  • Asilis, Carlos M.

Abstract

No abstract is available for this item.

Suggested Citation

  • Asilis, Carlos M., 1995. "A note on the equivalence of time consistency and subgame perfection in stochastic games," European Economic Review, Elsevier, vol. 39(2), pages 245-251, February.
  • Handle: RePEc:eee:eecrev:v:39:y:1995:i:2:p:245-251
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/0014-2921(94)00006-L
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    as
    1. Fershtman, Chaim, 1989. "Fixed rules and decision rules : Time consistency and subgame perfection," Economics Letters, Elsevier, pages 191-194.
    2. Abreu, Dilip & Milgrom, Paul & Pearce, David, 1991. "Information and Timing in Repeated Partnerships," Econometrica, Econometric Society, pages 1713-1733.
    Full references (including those not matched with items on IDEAS)

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Kóczy, LászlóÁ., 2015. "Stationary consistent equilibrium coalition structures constitute the recursive core," Journal of Mathematical Economics, Elsevier, vol. 61(C), pages 104-110.
    2. László Á. Kóczy, 2009. "Stationary consistent equilibrium coalition structures constitute the recursive core," Working Paper Series 0905, Óbuda University, Keleti Faculty of Business and Management.
    3. McNelis, Paul D. & Asilis, Carlos M., 2002. "Macroeconomic policy games and asset-price volatility in the EMS: a linear quadratic control analysis of France, Germany, Italy and Spain," Economic Modelling, Elsevier, vol. 19(1), pages 1-24, January.
    4. László Á. Kóczy & Péter Biró & Balázs Sziklai, 2012. "Fair apportionment of voting districts in Hungary?," Working Paper Series 1204, Óbuda University, Keleti Faculty of Business and Management.

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:eecrev:v:39:y:1995:i:2:p:245-251. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/locate/eer .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.